MAUDE Adverse Event Report: EXACTECH, INC. CC TIBIAL INSERT SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED

EXACTECH, INC. CC TIBIAL INSERT SZ 2, 13MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Model Number CC TIBIAL INSERT SZ 2, 13MM
Medical Device Problem Codes Naturally Worn (2988); Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Cyst(s) (1800); Failure of Implant (1924); Implant Pain (4561)
Date of Event 07/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: 208-22-11 sn# (b)(4) - cc tibial insert sz 2, 11mm - 510k k954208 additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported, approximately 2 years and 8 months post right side tka, this female patient underwent a revision due to aseptic loosening.No additional information is available or forthcoming.The device is not available for evaluation.
 
Additional Manufacturer Narrative
After further review of additional information received the following sections g3, g6, h2, h3 and h6 have been updated accordingly.The revision reported was likely the result of an insufficient bond between the implant and the bone, which led to aseptic (non-infected) loosening.However, this cannot be confirmed as the devices were not available for evaluation and pre-revision x-rays were not provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.Updated fields: a2, b2, b5, g, g2, h6 investigation-all.Corrected fields: d10, h6 clinical codes, medical device problem code and component code.The product associated with the reported event is within the scope of recall z-0019-2022; however, there is insufficient information to evaluate whether the subject issue of the recall was a cause or contributor to the reported event.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.D10: (9940403) 210-01-02 - nmc femoral sz 2.(4552979) 04-04-22 - trapezoid tibial tray sz 1f/2t, 2f/2t.(4802546) 204-32-01 - fluted stem extension 11l x 12 mm.(5040489) 200-02-32 - three peg patella 32mm.
 
Event or Problem Description
It was reported via legal documentation approximately 32 months after a right total knee replacement the patient underwent a revision procedure to address prosthesis wear, pain and right total knee tibial component loosening.A revision operative report was provided.Intraoperatively the surgeon observed clear and golden yellow joint fluid with no signs of purulence.There were synovial fibrillations consistent with wear debris irritation to the medial and lateral gutters.Pathology results came back as non-concerning for infection.The polyethylene insert was removed without incident.The tibial component was noted to be significantly loose.Femoral and patella components were noted to be well fixed.There were cysts medially on the proximal tibia with no significant bone loss.No surgical or medical interventions were reported.No additional information is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The reason for the revision reported cannot be confirmed from the information provided but may be the result of prosthesis wear and tibial loosening.Potential contributions of user and patient-related considerations to the event could not be assessed as the devices were not available for evaluation and images and radiographs were not provided if any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
CC TIBIAL INSERT SZ 2, 13MM
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key13416596
Report Number1038671-2022-00107
Device Sequence Number17316165
Product Code JWH
UDI-Device Identifier10885862054180
UDI-Public10885862054180
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K954208
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2020
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/12/2020
Device Model NumberCC TIBIAL INSERT SZ 2, 13MM
Device Catalogue Number208-22-13
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2022
Supplement Date Received by Manufacturer06/10/2022
09/22/2023
03/24/2025
Initial Report FDA Received Date02/01/2022
Supplement Report FDA Received Date06/21/2022
03/17/2025
03/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/17/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10; SEE H11
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age76 YR
Patient SexFemale